International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 51-55
On -order differential operators with Bohr-Neugebauer type property
Department of Mathematics, Concordia Univ., Montreal, Canada
Received 2 July 1985; Revised 31 July 1986
Copyright © 1987 Aribindi Satyanarayan Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Suppose is a bounded linear operator in a Banach space. If the differential operator has a Bohr-Neugebauer type property for Bochner almost periodic functions, then, for any Stepanov almost periodic continuous function and any Stepanov-bounded solution of the differential equation , are all almost periodic.